# SDR ASAA2022121141110

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,567 hours, 16,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Faulted
- Location: Left Ecs Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED DURING MC RECALL - RESETS. GROUNDED - YES. VERIFIED L/H PACK LT ON RELAY. PERFORMED PACK TEMP CTRL BITE REF B737-800 FIM 21-62 TASK 801. L/H TEMP CONTROLLER SHOWS RAM AIR ACT FAULT FOR BIT AND PREV FLT. VERIFY TEST PASSED. REMOVED AND REPLACED RAM AIR DOOR ACTUATOR WITH NO HELP REF B737-800 AMM 21-51-21 BITE TEST LEFT ZONE TEMP CONTROL SHOWS RAM AIR CONTROL TEMP SENSOR FAIL. REMOVED AND REPLACED RAM AIR CONTROL TEMP SENSOR. ZONE CONTROL BITE TEST PASS AMM 21-51-50.
